# SDR AALA20180122010

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,419 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 140N25083
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE FOR THE AFT CARGO WEB BETWEEN BS 1200 TO 1220, BL 0, JUST BELOW CABIN FLOOR LINE. REPLACED THE WEB IAW SRM 51-00-05-1, AND DRAWING 146N5180.
